# SDR DALA2021080204342

- Difficulty date: July 29, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 IN REF. TO NRC 00227: NICKS OUT LIMITS ON HORIZONTAL STAB. SEGMENT 342CR BTW STA 141 TO 143, STA 151 TO 153, STA 174 TO 176, STA 184 TO 186, STA 207 TO 209 (2EA),STA 213 TO 214 AND STA 220 TO 222. CORRECTIVE ACTION: SUMMARY OF NRC 01105: NICKS ON HORIZONTAL STAB. SEGMENT 342CR WERE REPAIRED PER ER/A: 592959-14 REV.ORIGINAL SECTION I. (1892476)
